# SDR L5VRQIRDAL1721

- Difficulty date: June 7, 2017
- Submitted: June 13, 2017
- Operation: General aviation
- Aircraft: N826EP
- Make and model: Lear 45LEAR
- Aircraft serial: 45439
- Aircraft time: 803 hours, 594 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING AIRCRAFT'S RETURN TRIP HOME FOLLOWING MAINTENANCE,  THE CREW EXPERIENCED CABIN DEPRESSURIZATION AT 35,000 FT AND HAD TO DECLARE AN IN-FLIGHT EMERGENCY, LANDED.
